Having trouble swallowing, diagnosed oral thrush taking nystatin?
Medical conditions :
Scoliosis, disc herniations, spondylolysis, right leg is 1 inch shorter than left one.
About 3 weeks ago started having trouble swallowing. Went to the emergency , was told I had “sore throat” and was prescribed antibiotics. 5 days later felt bad again , went to a different emergency and was told i had “oral thrush” , was put on nystatin, it worked well the first two days, but then I felt itchiness when taking it.
Went to the emergency again , And was hospitalized for four days, it seemed to have improved, but now it has been more than a week since discharge and today ami am having trouble swallowing saliva again.
I haven’t been able to swallow the prescribed.medicine by the gastroenterologist due to fear of swallowing it whole.
In my opinion you have Pharyngeal diverticula, an endoscopy is needed to confirm , it can be the cause of your recurrent fungal or candida infection as you described from the drugs effect you took .
this does not really seem like a bacterial infection now… it is mostly a viral infection and antibiotics may just weaken your immunity to fight the virus.
oral betadine with water gargling can help.
avoid hot drinks and drink plenty of water..
bee honey is a good remedy also.
U had viral or bacterial infectiom in the begining and on top of it u had fungal infection may be ur immunity is bad, thats why when u took the ABs , the fungal infection flare up, aftertreatment of the fungal infection or while treating it, , yhe bacterial infection was forgotten,
U need to be examined well for the sore throat pain to see if its tonsillitis or something else to take the proper medication with the antifungal drugs,
Try to strengthen ur immunity, eat well, take multivitamins
this may be due to lowered immunity.
viral infection seems more likely.
u need to take immune boosters to prevent recurrent infections.
indirect laryngoscopy will help rule out other causes.